# SDR CA050930001

- Difficulty date: September 20, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,961 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Part number: 9714231705
- Condition: Melted
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(CAN) THE WINDSHIELDS DE-ICE SYSTEM WAS SNAGGED AS DEFECTIVE BY THE PILOTS. AFTER INSPECTION OF THE SYSTEM 3 TERMINAL BLOCKS LOCATED IN THE COCKPIT ROOF PORTION WERE FOUND TO HAVE OVERHEATED. ALL (3) TERMINAL BLOCKS AND BOTH WINDSHIELDS HAVE BEEN REPLACED. SYSTEM WAS TESTED AND FOUND SERVICEABLE.
